Author Correction: Robust topologically protected transport in photonic crystals at telecommunication wavelengths.

Published

Journal Article

In the version of this Letter originally published, Fig. 5g in the Supplementary Information was missing the scale bar. This has now been corrected.

Full Text

Duke Authors

Cited Authors

  • Shalaev, MI; Walasik, W; Tsukernik, A; Xu, Y; Litchinitser, NM

Published Date

  • January 2019

Published In

Volume / Issue

  • 14 / 1

Start / End Page

  • 98 -

PubMed ID

  • 30559487

Pubmed Central ID

  • 30559487

Electronic International Standard Serial Number (EISSN)

  • 1748-3395

International Standard Serial Number (ISSN)

  • 1748-3387

Digital Object Identifier (DOI)

  • 10.1038/s41565-018-0349-y

Language

  • eng